# SDR IXXA20141020024

- Difficulty date: January 3, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Stringer
- Part number: 181T31006
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 7 BETWEEN RIB 1L & 1R OUT OF LIMITS.  REPAIRED IAW REQUEST FOR ENGINEERING ASSISTANCE DOCUMENT 47089REA02.
